A double series variational method for a class of second kind Fredholm integral equations.
Aequationes mathematicae, Tome 48 (1994) no. 2-3, pp. 24-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Galerkin method, double series variational method, first-kind Fredholm integral equations, nondegenerate kernels, Fredholm integral equations of the second kind, collocation methods, improved accuracy, convergence
@article{AM2_1994__48_2-3_137590,
author = {Nassar H.S. Haidar},
title = {A double series variational method for a class of second kind {Fredholm} integral equations.},
journal = {Aequationes mathematicae},
pages = {24--34},
year = {1994},
volume = {48},
number = {2-3},
zbl = {0807.65139},
url = {http://geodesic.mathdoc.fr/item/AM2_1994__48_2-3_137590/}
}
Nassar H.S. Haidar. A double series variational method for a class of second kind Fredholm integral equations.. Aequationes mathematicae, Tome 48 (1994) no. 2-3, pp. 24-34. http://geodesic.mathdoc.fr/item/AM2_1994__48_2-3_137590/